Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 103, NWS State College, PA

May 26, 2011Columbia County, Lebanon County, Schuylkill County, Pennsylvania

NWS State College, PA issued this severe thunderstorm warning at May 26, 2011, 8:27 PM EDT for Columbia County, Lebanon County, Schuylkill County, Pennsylvania. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 26, 2011, 8:27 PM EDT (00:27 UTC)
Expired
May 26, 2011, 9:11 PM EDT
In force
44 min
Issued by
NWS State College, PA
Area
Storm-based polygon

Counties Columbia County, PA, Lebanon County, PA, Schuylkill County, PA

The radar

The State College radar (KCCX), 151 km from the middle of the area, began a volume at 00:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 26, 2:53 PM EDTTornado WatchSPC7 hr

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 00:00Z, 0.5 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 00:00Z on 2011-05-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 935 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 00:00Z on 2011-05-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 185 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
935 J/kg
Mixed-layer CIN
-39 J/kg
Mixed-layer LCL
1937 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
185 m²/s²
0-3 km storm-relative helicity
146 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

635 
WUUS51 KCTP 270027
SVRCTP
PAC037-075-107-270130-
/O.NEW.KCTP.SV.W.0103.110527T0027Z-110527T0130Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
827 PM EDT THU MAY 26 2011

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN COLUMBIA COUNTY IN CENTRAL PENNSYLVANIA...
  EAST CENTRAL LEBANON COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
  SCHUYLKILL COUNTY IN CENTRAL PENNSYLVANIA...

* UNTIL 930 PM EDT

* AT 820 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS. THESE SEVERE STORMS EXTENDED FROM
  CATAWISSA TO FREDERICKSBURG...MOVING EAST AT 35 MPH. THESE STORMS
  ARE CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN
  EXCESS OF 60 MPH. 

* SEVERE THUNDERSTORMS WILL BE NEAR...
  SUMMIT STATION AND POTTSVILLE AROUND 835 PM EDT...
  ST. CLAIR AND SHENANDOAH AROUND 840 PM EDT...
  ORWIGSBURG AND NUREMBURG AROUND 845 PM EDT...
  TUSCARORA AND SHEPPTON AROUND 850 PM EDT...
  MCADOO AND HOMETOWN AROUND 900 PM EDT...
  TAMAQUA AND COALDALE AROUND 905 PM EDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS LINE OF 
STORMS. WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. 
IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY 
IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM ON 
THE LOWEST FLOOR.

SEVERE THUNDERSTORMS PRODUCE DAMAGE. MOVE INSIDE A PERMANENT BUILDING
NOW TO BE SAFE FROM STRONG WIND GUSTS AND LARGE HAIL.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT THURSDAY EVENING
FOR CENTRAL PENNSYLVANIA. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN
EFFECT UNTIL MIDNIGHT EDT FRIDAY MORNING FOR CENTRAL PENNSYLVANIA.

&&

LAT...LON 4065 7597 4057 7601 4051 7625 4050 7636
      4046 7638 4038 7625 4038 7639 4050 7637
      4051 7642 4075 7645 4078 7638 4083 7641
      4084 7647 4087 7646 4095 7622 4091 7605
      4091 7599 4074 7576
TIME...MOT...LOC 0026Z 271DEG 30KT 4097 7637 4047 7628

$$

FORECASTER:
1 follow-up statement
507 
WWUS51 KCTP 270111
SVSCTP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
911 PM EDT THU MAY 26 2011

PAC037-075-107-270121-
/O.CAN.KCTP.SV.W.0103.000000T0000Z-110527T0130Z/
COLUMBIA PA-LEBANON PA-SCHUYLKILL PA-
911 PM EDT THU MAY 26 2011

...THE SEVERE THUNDERSTORM WARNING FOR SCHUYLKILL...EAST CENTRAL
LEBANON AND SOUTHEASTERN COLUMBIA COUNTIES IS CANCELLED...

THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAS MOVED OUT
OF THE AREA...THEREFORE THE SEVERE THUNDERSTORM WARNING HAS BEEN
CANCELLED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT THURSDAY EVENING
FOR CENTRAL PENNSYLVANIA. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN
EFFECT UNTIL MIDNIGHT EDT FRIDAY MORNING FOR CENTRAL PENNSYLVANIA.

LAT...LON 4065 7597 4057 7601 4051 7625 4050 7636
      4046 7638 4038 7625 4038 7639 4050 7637
      4051 7642 4075 7645 4078 7638 4083 7641
      4084 7647 4087 7646 4095 7622 4091 7605
      4091 7599 4074 7576
TIME...MOT...LOC 0111Z 271DEG 30KT 4096 7587 4046 7579

$$

FORECASTER:

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 26, 3:59 PM EDT, 4 hours 28 minutes earlier.

Area forecast discussion, May 26, 3:59 PM EDT, 4 hours 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
359 PM EDT THU MAY 26 2011

.SYNOPSIS...
AN UPPER LEVEL TROUGH APPROACHING THE REGION WILL BRING AN
INCREASING CHANCE OF THUNDERSTORMS TO ALL OF CENTRAL PENNSYLVANIA
THROUGH THIS EVENING...SOME OF WHICH COULD BE STRONG TO
SEVERE. CYCLONIC UPPER LEVEL FLOW WILL KEEP A CHANCE OF AFTERNOON
SHOWERS AND THUNDERSTORMS IN PLACE THROUGH SATURDAY BEFORE STRONG
UPPER LEVEL RIDGING BECOMES ESTABLISHED OVER THE REGION FOR THE
SECOND HALF OF THE WEEKEND. EVEN WARMER CONDITIONS ARE EXPECTED
FOR THE EARLY TO MIDDLE PART OF NEXT WEEK AS THE UPPER RIDGE
STRENGTHENS FURTHER...LIKELY BRINGING THE FIRST HEAT EPISODE OF
THE SUMMER SEASON TO THE REGION.

&&

.NEAR TERM /UNTIL 11 PM THIS EVENING/...
TORNADO WATCH 383 NOW IN EFFECT UNTIL 10 PM FOR MUCH OF CENTRAL
PA. UPPER TROF MOVING THROUGH THE OHIO VALLEY CONTINUES TO
ADVANCE EASTWARD...AND CONVECTION JUST STARTING TO POP AT
19Z...AND SHOULD PERSIST INTO THE EVENING HOURS.

ATMOSPHERE HAS WARMED UP NICELY TODAY UNDER MOSTLY SUNNY WITH
TEMPS IN THE WATCH AREA WELL INTO THE 80S. DEWPOINTS ALSO
NOTICEABLY HIGHER WITH READINGS FROM THE LOWER 60S TO AROUND 70F.
CONVECTION LOOKS TO BE INITIATING ON A WIND CONVERGENCE LINE
SPLITTING THE WATCH BOX...WITH ADDITIONAL CELLS NOW DEVELOPING
SOUTH OF THE MASON/DIXON LINE. ONCE CELLS GET STARTED...BEST SHEAR
WILL BE EAST OF THE WIND SHIFT LINE IN EASTERN PORTIONS OF
CWA...WHERE CAPE IS ALSO HIGHEST. SO EVEN THOUGH STORMS SHOULD
REMAIN SCATTERED...PROFILES DO INDICATE SOME ROTATION TO BE
POSSIBLE THOUGH MAIN THREATS LOOK TO BE DAMAGING WIND GUSTS AND
LARGE HAIL. FURTHER TO THE WEST...SHEAR IS MORE UNIDIRECTIONAL AND
TEMPS/DEWPOINTS ARE LOWER...SO SEVERE THREAT IS LOWER.

&&

.SHORT TERM /11 PM THIS EVENING THROUGH 6 PM FRIDAY/...
THUNDERSTORMS SHOULD BE ON THE DECREASE IN BOTH INTENSITY AND
COVERAGE BY LATE EVENING...BUT ISOLATED ACTIVITY COULD CONTINUE
THROUGH THE OVERNIGHT INTO FRIDAY MORNING. LOWS WILL REMAIN MILD
AGAIN...ONLY DIPPING INTO THE 60S.

ON FRIDAY...THE UPPER TROF CONTINUES TO SLIDE OUR WAY...THOUGH IT
WILL CONTINUE TO WEAKEN THANKS TO UPSTREAM TROFFING OVER THE WESTERN
AND CENTRAL GREAT LAKES. TOSS IN PW NEAR 1.5" AND SFC MOISTURE
CONVERGENCE THOUGH AND IT SHOULD BE SUFFICIENT TO PRODUCE YET
ANOTHER ROUND OF SCATTERED STRONG TO POTENTIALLY SEVERE
THUNDERSTORMS FOR FRIDAY.

&&

.LONG TERM /FRIDAY NIGHT THROUGH THURSDAY/...
UPPER TROUGH OVER THE OHIO RIVER VALLEY FRIDAY WILL MOVE EAST AND
SLOW/GRADUALLY FILL ACROSS THE CENTRAL APPALACHIANS FRI NIGHT AND
SATURDAY. THE AXIS OF RELATIVELY HIGH PWAT AIR OF 1- 1.5 INCHES
AHEAD OF A SLOW MOVING COLD FRONT WILL BECOME CENTERED NEARLY
NORTH/SOUTH ACROSS THE CWA LATER FRIDAY AFTERNOON AND NIGHT...BEFORE
SLIDING EAST/BECOMING CONFINED TO THE SUSQ VALLEY SATURDAY.

MID LEVELS COOL BY SEVERAL DEGREES FOR FRIDAY...AND THE WRN EDGE OF
THE STEEPER...6C/KM MID LEVEL LAPSE RATES WILL SHIFT OVER AND TO THE
EAST OF SUSQ VALLEY. THE SEVERE WEATHER THREAT /ALA SPC'S DAY 2
SLIGHT RISK AREA/ OVER CENTRAL AND ERN PENN FRIDAY...MAY EVOLVE TO
MORE OF A TRAINING TSRA/FLASH FLOOD EVENT LATE FRIDAY/FRIDAY EVENING
WITH SOUNDINGS SHOWING LONG/THINNER CAPE AND VERY DEEP/NEAR
SATURATED AIR.

BASIN AVERAGE RAINFALL FOR THE 24-HOUR PERIOD 12Z FRI-12Z SAT IS
BETWEEN 0.75 AND 1.5 INCHES...AND AGREES QUITE WELL WITH HPC'S
LATEST QPF GRAPHICS. TRAINING CELLS WILL BRING THE LIKELIHOOD OF 2+
INCHES IN SOME LOCATIONS. FLASH FLOOD GUIDANCE FOR THE 1-6 HOUR
PERIODS IS BETWEEN 0.50 AND 1.25 INCHES RESPECTIVELY...WITH THE
LOWEST VALUES ACROSS THE NCENT MTNS. THESE VALUES COULD BE EASILY
EXCEEDED WITH JUST A FEW TRAINING HEAVY TSRA.

NUMEROUS SHOWERS AND SCATTERED TSRA WILL RE-FIRE FOR SATURDAY
AFTERNOON /MAINLY OVER THE ERN 2/3 OF THE CWA/ WITH THE UPPER
TROUGH/WEAKENING CFRONT LIMPING THROUGH CENTRAL PENN.

THE CFRONT WILL DISSOLVE TO A LEE SIDE TROUGH ACROSS THE SUSQ
VALLEY...OR JUST SE OF THE REGION SAT NIGHT...AS THE FLOW ALOFT
BECOMES SWRLY AHEAD OF A BROAD TROUGH FROM THE UPPER PLAINS STATES
TO THE NRN ROCKIES.

MUCH ABOVE NORMAL 500 MB HEIGHTS /+2-3 STANDARD DEVIATIONS...OR
ABOUT 592-595 DAM/...AND PWATS DECREASING TO NEAR OR SLIGHTLY BELOW
NORMAL WILL BRING A 2-3 DAY SPELL OF TRUE MID-SUMMER HEAT FOR SUNDAY
THROUGH TUESDAY WITH MAX TEMPS RANGING FROM THE LOWER TO MID 80S
ACROSS THE NW MTNS TO THE UPPER 80S TO LOWER 90S THROUGHOUT THE
LOWER SUSQ VALLEY.

THE UPPER HIGH SHOULD RETROGRADE WWD ENOUGH BY THE MIDDLE OF NEXT
WEEK TO ALLOW A CFRONT TO SLIP SE FROM THE GREAT LAKES AND BRING
DRIER AND COOLER CONDITIONS FOR LATER NEXT WEEK.

&&

.AVIATION /19Z THURSDAY THROUGH TUESDAY/...
CONDITIONS ACROSS THE STATE ARE MAINLY VFR WITH MVFR HAZE IN THE
SOUTHEAST. THE MAIN THREAT TODAY AND TONIGHT WILL BE THE
DEVELOPMENT OF MVFR/IFR SHOWERS AND THUNDERSTORMS. ENVIRONMENTAL
CONDITIONS SUPPORT THE INITIATION OF POTENTIALLY SEVERE STORMS IN
THE LATE AFTERNOON HOURS...ESPECIALLY IN THE SOUTHEASTERN HALF OF
THE STATE.

PATCHY MVFR/IFR FOG IS EXPECTED TO SETTLE IN AFTER THE STORMS
DISSIPATE LATER TONIGHT. SHOWERS AND THUNDERSTORMS WILL THEN
RETURN TOMORROW AFTERNOON.

OUTLOOK...
FRI...AM FOG AREAS MVFR/IFR. ISOLD AFTERNOON TSRA.
SAT-TUE...MAINLY VFR WITH CHC OF ISOLATED SHRA/TSRA.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

SYNOPSIS...RXR
NEAR TERM...RXR
SHORT TERM...RXR
LONG TERM...LAMBERT
AVIATION...RXR/KOZAR
Hazardous weather outlook, May 26, 2:58 PM EDT, 5 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
258 PM EDT THU MAY 26 2011

PAZ004-005-010-011-017-024-033-271900-
WARREN-MCKEAN-ELK-CAMERON-CLEARFIELD-CAMBRIA-SOMERSET-
258 PM EDT THU MAY 26 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS FROM MID AFTERNOON
THROUGH THIS EVENING. SCATTERED TO NUMEROUS THUNDERSTORMS WILL
DEVELOP...WITH SOME OF THESE STORMS POTENTIALLY BECOMING STRONG TO
SEVERE. THE MAIN SEVERE WEATHER THREATS ARE DAMAGING WIND GUSTS
AND LARGE HAIL.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ON FRIDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

PAZ006-012-018-019-025>028-034>037-041-042-045-046-049>053-056>059-
063>066-271900-
POTTER-NORTHERN CLINTON-NORTHERN CENTRE-SOUTHERN CENTRE-BLAIR-
HUNTINGDON-MIFFLIN-JUNIATA-BEDFORD-FULTON-FRANKLIN-TIOGA-
NORTHERN LYCOMING-SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-
SNYDER-MONTOUR-NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-
LEBANON-CUMBERLAND-ADAMS-YORK-LANCASTER-
258 PM EDT THU MAY 26 2011

...TORNADO WATCH 383 IN EFFECT UNTIL 10 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   TORNADO WATCH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ON FRIDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

RXR

In the hours before

Local storm report, May 26, 8:10 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
810 PM EDT THU MAY 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0750 PM     HAIL             LINGLESTOWN             40.34N  76.79W
05/26/2011  M1.00 INCH       DAUPHIN            PA   TRAINED SPOTTER

&&

EVENT NUMBER CTP1100154

KREKELER
Local storm report, May 26, 8:16 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
816 PM EDT THU MAY 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0805 PM     TSTM WND DMG     RED LION                39.90N  76.61W
05/26/2011                   YORK               PA   TRAINED SPOTTER

            TREE TOPS SNAPPED OFF.

&&

EVENT NUMBER CTP1100155

KREKELER
Local storm report, May 26, 8:18 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
818 PM EDT THU MAY 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0804 PM     HAIL             NORTHUMBERLAND          40.90N  76.79W
05/26/2011  M1.00 INCH       NORTHUMBERLAND     PA   TRAINED SPOTTER

&&

EVENT NUMBER CTP1100156

KREKELER
Local storm report, May 26, 8:20 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
820 PM EDT THU MAY 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     HAIL             2 S MUNCY               41.17N  76.79W
05/26/2011  M1.25 INCH       NORTHUMBERLAND     PA   EMERGENCY MNGR

            MUNCY HILLS ON NORTHUMBERLAND AND LYCOMING COUNTY
            BORDER.

0532 PM     HAIL             5 SSW CHAMBERSBURG      39.87N  77.69W
05/26/2011  M1.00 INCH       FRANKLIN           PA   TRAINED SPOTTER

            AT MARION IN GUILFORD TOWNSHIP

0535 PM     HAIL             CHAMBERSBURG            39.93N  77.66W
05/26/2011  M1.00 INCH       FRANKLIN           PA   TRAINED SPOTTER

0540 PM     TSTM WND DMG     MERCERSBURG             39.83N  77.90W
05/26/2011                   FRANKLIN           PA   911 CALL CENTER

            911 CENTER REPORTED TREES DOWN WITH HEAVY RAIN AND
            SMALL HAIL IN MERCERSBURG AND CHAMBERSBURG.

0544 PM     HAIL             MERCERSBURG             39.83N  77.90W
05/26/2011  M1.75 INCH       FRANKLIN           PA   TRAINED SPOTTER

            QUARTER TO GOLF BALL SIZED HAIL REPORTED

0553 PM     TSTM WND GST     GREENCASTLE             39.79N  77.73W
05/26/2011  M60 MPH          FRANKLIN           PA   TRAINED SPOTTER

            WIND GUST NW AT 60 MPH.

0600 PM     TSTM WND DMG     5 SSW CHAMBERSBURG      39.87N  77.69W
05/26/2011                   FRANKLIN           PA   TRAINED SPOTTER

            TREES AND WIRES DOWN AT MARION IN GUILFORD TOWNSHIP

0600 PM     TSTM WND DMG     WARFORDSBURG            39.75N  78.19W
05/26/2011                   FULTON             PA   EMERGENCY MNGR

            NUMEROUS TREES AND WIRES DOWN COUNTY WIDE WITH SOME
            ROAD CLOSURES

0600 PM     TSTM WND DMG     6 NE PATTON             40.69N  78.57W
05/26/2011                   CAMBRIA            PA   TRAINED SPOTTER

            MULTIPLE TREES SNAPPED

0605 PM     HAIL             5 SSW CHAMBERSBURG      39.87N  77.69W
05/26/2011  M1.00 INCH       FRANKLIN           PA   TRAINED SPOTTER

            AT MARION IN GUILFORD TOWNSHIP.

0607 PM     HAIL             WILLIAMSON              39.85N  77.80W
05/26/2011  M1.00 INCH       FRANKLIN           PA   TRAINED SPOTTER

0608 PM     HAIL             MARION                  39.86N  77.67W
05/26/2011  M1.50 INCH       FRANKLIN           PA   TRAINED SPOTTER

0610 PM     HAIL             MERCERSBURG             39.83N  77.90W
05/26/2011  M1.00 INCH       FRANKLIN           PA   TRAINED SPOTTER

0610 PM     TSTM WND DMG     CHAMBERSBURG            39.93N  77.66W
05/26/2011                   FRANKLIN           PA   TRAINED SPOTTER

            NUMEROUS LARGE BRANCHES DOWN

0613 PM     TSTM WND DMG     3 SE CHAMBERSBURG       39.90N  77.62W
05/26/2011                   FRANKLIN           PA   TRAINED SPOTTER

            TRACTOR TRAILER BLOWN OVER ON I 81 NEAR WAYNE EXIT.
            ROAD SIGNS ALSO BLOWN OVER

0615 PM     TSTM WND DMG     CLEARFIELD              41.02N  78.44W
05/26/2011                   CLEARFIELD         PA   911 CALL CENTER

            NUMEROUS TREES DOWN ON HOMES AND CARS

0624 PM     HAIL             CHAMBERSBURG            39.93N  77.66W
05/26/2011  M1.00 INCH       FRANKLIN           PA   TRAINED SPOTTER

0630 PM     HAIL             ST. THOMAS              39.94N  77.74W
05/26/2011  M0.88 INCH       FRANKLIN           PA   TRAINED SPOTTER

0640 PM     HAIL             2 N HALIFAX             40.49N  76.93W
05/26/2011  M0.88 INCH       DAUPHIN            PA   TRAINED SPOTTER

0645 PM     TSTM WND DMG     WARFORDSBURG            39.75N  78.19W
05/26/2011                   FULTON             PA   TRAINED SPOTTER

            TREES DOWN AND REPORT OF BUILDING COLLAPSED

0650 PM     HAIL             TAMAQUA                 40.81N  75.93W
05/26/2011  M1.75 INCH       SCHUYLKILL         PA   TRAINED SPOTTER

0650 PM     TSTM WND DMG     DRIFTWOOD               41.34N  78.14W
05/26/2011                   CAMERON            PA   TRAINED SPOTTER

            NUMEROUS TREES DOWN

0655 PM     HAIL             TAMAQUA                 40.81N  75.93W
05/26/2011  M1.75 INCH       SCHUYLKILL         PA   TRAINED SPOTTER

0700 PM     TSTM WND DMG     CARLISLE                40.20N  77.20W
05/26/2011                   CUMBERLAND         PA   TRAINED SPOTTER

            6 INCH TREES SNAPPED

0700 PM     TSTM WND DMG     CARLISLE                40.20N  77.20W
05/26/2011                   CUMBERLAND         PA   TRAINED SPOTTER

            TREES AND WIRES DOWN

0702 PM     HAIL             RINGTOWN                40.86N  76.24W
05/26/2011  M1.00 INCH       SCHUYLKILL         PA   TRAINED SPOTTER

0705 PM     TSTM WND GST     CARLISLE                40.20N  77.20W
05/26/2011  M65 MPH          CUMBERLAND         PA   TRAINED SPOTTER

            MULTIPLE TREES DOWN

0715 PM     TSTM WND DMG     3 S CROSS FORK          41.44N  77.83W
05/26/2011                   CLINTON            PA   911 CALL CENTER

            MULTIPLE TREES DOWN

0715 PM     TSTM WND DMG     NEW CUMBERLAND          40.23N  76.88W
05/26/2011                   CUMBERLAND         PA   PUBLIC

            NUMEROUS TREES DOWN

0730 PM     TSTM WND GST     MECHANICSBURG           40.21N  77.01W
05/26/2011  E60 MPH          CUMBERLAND         PA   TRAINED SPOTTER

            NICKEL SIZED HAIL

0730 PM     TSTM WND DMG     STRINESTOWN             40.09N  76.76W
05/26/2011                   YORK               PA   TRAINED SPOTTER

            TREES DOWN BLOCKING RT 295

0735 PM     FLASH FLOOD      CHAMBERSBURG            39.93N  77.66W
05/26/2011                   FRANKLIN           PA   TRAINED SPOTTER

            SEVERAL INTERSECTIONS FLOODED

0745 PM     HAIL             HUMMELSTOWN             40.27N  76.71W
05/26/2011  M1.00 INCH       DAUPHIN            PA   TRAINED SPOTTER

0750 PM     HAIL             LINGLESTOWN             40.34N  76.79W
05/26/2011  M1.00 INCH       DAUPHIN            PA   TRAINED SPOTTER

0758 PM     TSTM WND DMG     4 W MANSFIELD           41.81N  77.16W
05/26/2011                   TIOGA              PA   PUBLIC

            LARGE TREE LIMBS DOWN. SOME ROOF DAMAGE

0804 PM     HAIL             NORTHUMBERLAND          40.90N  76.79W
05/26/2011  M1.00 INCH       NORTHUMBERLAND     PA   TRAINED SPOTTER

0805 PM     TSTM WND DMG     RED LION                39.90N  76.61W
05/26/2011                   YORK               PA   TRAINED SPOTTER

            TREE TOPS SNAPPED OFF.

&&

EVENT NUMBER CTP1100120 CTP1100121 CTP1100122 CTP1100123 CTP1100130
CTP1100124 CTP1100125 CTP1100136 CTP1100150 CTP1100127 CTP1100129
CTP1100126 CTP1100132 CTP1100134 CTP1100137 CTP1100140 CTP1100128
CTP1100131 CTP1100133 CTP1100135 CTP1100141 CTP1100149 CTP1100146
CTP1100138 CTP1100143 CTP1100139 CTP1100144 CTP1100147 CTP1100152
CTP1100142 CTP1100145 CTP1100148 CTP1100153 CTP1100154 CTP1100151
CTP1100156 CTP1100155

KREKELER
Local storm report, May 26, 8:25 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
825 PM EDT THU MAY 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0810 PM     TSTM WND DMG     LEBANON                 40.34N  76.42W
05/26/2011                   LEBANON            PA   TRAINED SPOTTER

            TREES AND WIRES DOWN.

&&

EVENT NUMBER CTP1100157

KREKELER
Local storm report, May 26, 8:26 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
826 PM EDT THU MAY 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0750 PM     TSTM WND DMG     DOVER                   40.00N  76.85W
05/26/2011                   YORK               PA   TRAINED SPOTTER

            TREES DOWN.

&&

EVENT NUMBER CTP1100158

KREKELER

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 26, 8:01 PM EDTSevere Thunderstorm WarningCTPColumbia, Lycoming, Montour, Northumberland, Sullivan59 min
May 26, 8:29 PM EDTSpecial Weather StatementCTPLancaster46 min
May 26, 10:33 PM EDTSpecial Weather StatementCTPBedford27 min
May 26, 10:59 PM EDTAreal Flood AdvisoryCTPBedford, Blair, Cambria, Somerset3 hr
May 26, 11:24 PM EDTSpecial Weather StatementCTPFulton, Huntingdon36 min
May 27, 12:31 AM EDTSpecial Weather StatementCTPCumberland, Perry59 min
May 27, 12:41 AM EDTSpecial Weather StatementCTPSullivan49 min
May 27, 1:14 AM EDTSpecial Weather StatementCTPColumbia, Dauphin, Lebanon, Montour, Northumberland, Schuylkill and 2 more61 min
May 27, 1:21 AM EDTSpecial Weather StatementCTPCumberland, Franklin54 min
May 27, 2:02 AM EDTSpecial Weather StatementCTPCumberland, Dauphin58 min
May 27, 2:48 AM EDTSpecial Weather StatementCTPLebanon57 min
May 27, 2:17 PM EDTSpecial Weather StatementCTPSomerset28 min
May 27, 2:50 PM EDTAreal Flood AdvisoryCTPBedford, Cambria, Somerset3 hr
May 27, 3:10 PM EDTSpecial Weather StatementCTPBedford95 min
May 27, 3:19 PM EDTSevere Thunderstorm WarningCTPBedford, Somerset67 min
May 27, 3:44 PM EDTSpecial Weather StatementCTPCameron76 min
May 27, 3:51 PM EDTSevere Thunderstorm WarningCTPBedford, Blair, Cambria, Huntingdon, Somerset54 min
May 27, 3:59 PM EDTSpecial Weather StatementCTPJuniata, Perry46 min
May 27, 4:01 PM EDTSpecial Weather StatementCTPColumbia29 min
May 27, 4:14 PM EDTSevere Thunderstorm WarningCTPClinton, Potter46 min
May 27, 4:46 PM EDTSevere Thunderstorm WarningCTPBedford, Blair, Huntingdon, Mifflin59 min
May 27, 5:01 PM EDTSevere Thunderstorm WarningCTPClinton, Lycoming, Potter, Tioga44 min
May 27, 5:05 PM EDTSpecial Weather StatementCTPUnion25 min
May 27, 5:07 PM EDTFlash Flood WarningCTPBedford, Blair, Cambria, Huntingdon, Somerset3 hr
May 27, 5:26 PM EDTSevere Thunderstorm WarningCTPCentre, Clinton, Lycoming, Mifflin, Snyder, Union49 min
May 27, 5:27 PM EDTSevere Thunderstorm WarningCTPBedford, Fulton, Huntingdon63 min
May 27, 5:36 PM EDTSevere Thunderstorm WarningCTPBedford69 min
May 27, 5:44 PM EDTTornado WarningCTPBedford46 min
May 27, 5:46 PM EDTTornado WarningCTPBedford, Fulton, Huntingdon59 min
May 27, 5:47 PM EDTSevere Thunderstorm WarningCTPCentre, Huntingdon, Juniata, Mifflin58 min
May 27, 5:50 PM EDTSpecial Weather StatementCTPTioga55 min
May 27, 5:52 PM EDTSpecial Weather StatementCTPLycoming23 min
May 27, 5:53 PM EDTSpecial Weather StatementCTPSullivan52 min
May 27, 5:56 PM EDTSevere Thunderstorm WarningCTPTioga64 min
May 27, 5:59 PM EDTSevere Thunderstorm WarningCTPColumbia, Sullivan61 min
May 27, 6:01 PM EDTTornado WarningCTPTioga59 min
May 27, 6:06 PM EDTSpecial Weather StatementCTPAdams54 min
May 27, 6:15 PM EDTTornado WarningCTPBedford, Fulton45 min
May 27, 6:16 PM EDTSevere Thunderstorm WarningCTPCentre, Clinton, Lycoming, Mifflin, Snyder, Tioga and 1 more59 min
May 27, 6:26 PM EDTSpecial Weather StatementCTPYork49 min
May 27, 6:40 PM EDTSevere Thunderstorm WarningCTPBedford, Cumberland, Franklin, Fulton, Huntingdon, Juniata and 2 more65 min
May 27, 6:49 PM EDTSevere Thunderstorm WarningCTPAdams, Cumberland, Dauphin, Franklin, Perry, York71 min
May 27, 7:00 PM EDTSevere Thunderstorm WarningCTPTioga45 min
May 27, 7:05 PM EDTSpecial Weather StatementCTPDauphin70 min
May 27, 7:29 PM EDTSevere Thunderstorm WarningCTPDauphin, Lebanon, York46 min
May 27, 7:39 PM EDTSevere Thunderstorm WarningCTPDauphin, Juniata, Mifflin, Northumberland, Perry, Snyder and 1 more81 min
May 27, 7:42 PM EDTAreal Flood AdvisoryCTPTioga3 hr

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.